Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20313
Title: Numerical analysis for stochastic age-dependent population equations with Poisson jumps
Authors: Li, R
Pang, WK
Wang, Q
Keywords: Discrete time approximation
Poisson jumps
Stochastic age-dependent population equation
Strong convergence
Issue Date: 2007
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2007, v. 327, no. 2, p. 1214-1224 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, stochastic age-dependent population equations with Poisson jumps are considered. In general, most of stochastic age-dependent population equations with jumps do not have explicit solutions, thus numerical approximation schemes are invaluable tools for exploring their properties. The main purpose of this paper is to develop a numerical Euler scheme and show the convergence of the numerical approximation solution to the true solution.
URI: http://hdl.handle.net/10397/20313
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2006.04.091
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

31
Last Week
4
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.